MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU343420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to aneurysm enlargements.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018 a patient was undergoing treatment of a type b thoracic aortic dissection, zone 2 with gore® tag® thoracic branch endoprostheses and a conformable gore® tag® thoracic endoprosthesis as distal extension to aortic component.The maximum aortic diameter in the treatment zone was 44.6mm.According to the report all devices were positioned and implanted without issue.On (b)(6) 2018 the maximum aortic diameter in the treated segment was 47mm.On (b)(6) 2019 the maximum aortic diameter in the treated segment was 50.9mm.On (b)(6) 2019 distal aortic false lumen perfusion was noted.On (b)(6) 2019 a reintervention took place whereby the distal treatment zone was extended with another device.
 
Event or Problem Description
The following information was reported to gore: on (b)(6), 2018 a patient was undergoing treatment of a type b thoracic aortic dissection, zone 2 with gore® tag® thoracic branch endoprostheses and a conformable gore® tag® thoracic endoprosthesis as distal extension to aortic component.The maximum aortic diameter in the treatment zone was 44.6mm.According to the report all devices were positioned and implanted without issue.On (b)(6), 2018 the maximum aortic diameter in the treated segment was 47mm.On (b)(6), 2019 the maximum aortic diameter in the treated segment was 50.9mm on (b)(6), 2019 distal aortic false lumen perfusion was noted.On (b)(6), 2019 a reintervention took place whereby the distal treatment zone was extended with a zenith thoracic endovascular graft 38 x 1117mm (model/cat # g35357 / lot # e3813611) manufacturer: cook-aortic.The reintervention had a successful outcome.
 
Additional Manufacturer Narrative
B.5.Updated.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8761500
Report Number2017233-2019-00500
Device Sequence Number13873125
Product Code MIH
UDI-Device Identifier00733132618170
UDI-Public00733132618170
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2021
Device Catalogue NumberTGU343420
Device Lot Number17764518
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date07/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age69 YR
Patient Weight91